Alert archive / California / Wind Advisories in 2020

Wind Advisory 73, NWS Los Angeles, CA

November 16, 2020Santa Barbara County, California

NWS Los Angeles, CA issued this wind advisory at Nov 16, 2020, 2:02 PM PST for Santa Barbara County, California. It took effect at Nov 16, 2020, 10:00 PM PST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2020, 2:02 PM PST (22:02 UTC)
In effect from
Nov 16, 2020, 10:00 PM PST
Expired
Nov 17, 2020, 9:00 PM PST
In force
23 hr
Issued by
NWS Los Angeles, CA

County Santa Barbara County, CA

The radar

The Vandenberg AFB radar (KVBX), 47 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 10.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2020-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2020-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3464 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

755 
WWUS76 KLOX 162202
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
202 PM PST Mon Nov 16 2020

CAZ051>053-171130-
/O.NEW.KLOX.WI.Y.0073.201117T0600Z-201117T2000Z/
San Luis Obispo County Mountains-Santa Barbara County Mountains-
Ventura County Mountains-
Including the cities of Black Mountain, San Marcos Pass, 
San Rafael Wilderness Area, Dick Smith Wilderness Area, 
Lockwood Valley, and Mount Pinos
202 PM PST Mon Nov 16 2020

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON PST
TUESDAY...

* WHAT...Southeast winds 25 to 40 mph with gusts up to 55 mph
  expected. 

* WHERE...San Luis Obispo County Mountains, Santa Barbara County
  Mountains and Ventura County Mountains. Strongest at the higher
  elevations

* WHEN...From 10 PM this evening to noon PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ054-171130-
/O.NEW.KLOX.WI.Y.0073.201117T0600Z-201118T0500Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
202 PM PST Mon Nov 16 2020

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 PM PST
TUESDAY...

* WHAT...South winds 25 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Los Angeles County Mountains excluding the Santa Monica
  Range. Strongest at higher elevations and through the Interstate
  5 corridor.

* WHEN...From 10 PM this evening to 9 PM PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ037-171130-
/O.NEW.KLOX.WI.Y.0073.201117T0600Z-201117T2000Z/
San Luis Obispo County Interior Valleys-
Including the cities of Paso Robles and Atascadero
202 PM PST Mon Nov 16 2020

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON PST
TUESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...San Luis Obispo County Interior Valleys.

* WHEN...From 10 PM this evening to noon PST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MW
4 follow-up statements
336 
WWUS76 KLOX 171112
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
312 AM PST Tue Nov 17 2020

CAZ035-036-172000-
/O.EXA.KLOX.WI.Y.0073.000000T0000Z-201117T2000Z/
Santa Barbara County Central Coast-Santa Ynez Valley-
Including the cities of Santa Maria, Lompoc, Vandenberg, Solvang,
and Santa Ynez
312 AM PST Tue Nov 17 2020

...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Santa Barbara County Central Coast and Santa Ynez 
  Valley.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Roadways may be affected by gusty cross
  winds. This includes Highways 1 and 101, and State Routes 154 
  and 246.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ051>053-172000-
/O.CON.KLOX.WI.Y.0073.000000T0000Z-201117T2000Z/
San Luis Obispo County Mountains-Santa Barbara County Mountains-
Ventura County Mountains-
Including the cities of Black Mountain, San Marcos Pass, 
San Rafael Wilderness Area, Dick Smith Wilderness Area, 
Lockwood Valley, and Mount Pinos
312 AM PST Tue Nov 17 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Southeast winds 25 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...San Luis Obispo County Mountains, Santa Barbara County 
  Mountains and Ventura County Mountains. Strongest at the 
  higher elevations.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Roadways may be affected by gusty cross
  winds. This includes Highway 33 in Ventura County as well as
  This includes Highways 154 in Santa Barbara County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ054-172000-
/O.CON.KLOX.WI.Y.0073.000000T0000Z-201118T0500Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
312 AM PST Tue Nov 17 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WHAT...South winds 25 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range. Strongest at higher elevations and through the 
  Interstate 5 corridor.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Roadways may be affected by gusty cross
  winds. This includes Interstate 5 and Highway 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ037-172000-
/O.CON.KLOX.WI.Y.0073.000000T0000Z-201117T2000Z/
San Luis Obispo County Interior Valleys-
Including the cities of Paso Robles and Atascadero
312 AM PST Tue Nov 17 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...San Luis Obispo County Interior Valleys.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Roadways may be affected by gusty cross
  winds. This includes Highway 101 and State Route 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hall
250 
WWUS76 KLOX 171200
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
400 AM PST Tue Nov 17 2020

CAZ038-172000-
/O.EXA.KLOX.WI.Y.0073.000000T0000Z-201117T2000Z/
Cuyama Valley-
Including the city of Cuyama
400 AM PST Tue Nov 17 2020

...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Cuyama Valley.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Roadways may be affected by gusty cross
  winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ051>053-172000-
/O.CON.KLOX.WI.Y.0073.000000T0000Z-201117T2000Z/
San Luis Obispo County Mountains-Santa Barbara County Mountains-
Ventura County Mountains-
Including the cities of Black Mountain, San Marcos Pass, 
San Rafael Wilderness Area, Dick Smith Wilderness Area, 
Lockwood Valley, and Mount Pinos
400 AM PST Tue Nov 17 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Southeast winds 25 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...San Luis Obispo County Mountains, Santa Barbara County 
  Mountains and Ventura County Mountains. Strongest at the 
  higher elevations.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Roadways may be affected by gusty cross 
  winds. This includes Highway 33 in Ventura County as well as 
  This includes Highways 154 in Santa Barbara County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ054-172000-
/O.CON.KLOX.WI.Y.0073.000000T0000Z-201118T0500Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
400 AM PST Tue Nov 17 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WHAT...South winds 25 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range. Strongest at higher elevations and through the 
  Interstate 5 corridor.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Roadways may be affected by gusty cross 
  winds. This includes Interstate 5 and Highway 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ037-172000-
/O.CON.KLOX.WI.Y.0073.000000T0000Z-201117T2000Z/
San Luis Obispo County Interior Valleys-
Including the cities of Paso Robles and Atascadero
400 AM PST Tue Nov 17 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...San Luis Obispo County Interior Valleys.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Roadways may be affected by gusty cross 
  winds. This includes Highway 101 and State Route 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ035-036-172000-
/O.CON.KLOX.WI.Y.0073.000000T0000Z-201117T2000Z/
Santa Barbara County Central Coast-Santa Ynez Valley-
Including the cities of Santa Maria, Lompoc, Vandenberg, Solvang,
and Santa Ynez
400 AM PST Tue Nov 17 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Santa Barbara County Central Coast and Santa Ynez 
  Valley.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Roadways may be affected by gusty cross 
  winds. This includes Highways 1 and 101, and State Routes 154 
  and 246.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
433 
WWUS76 KLOX 172008
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1208 PM PST Tue Nov 17 2020


CAZ035>038-051>053-172115-
/O.EXP.KLOX.WI.Y.0073.000000T0000Z-201117T2000Z/
Santa Barbara County Central Coast-Santa Ynez Valley-
San Luis Obispo County Interior Valleys-Cuyama Valley-
San Luis Obispo County Mountains-Santa Barbara County Mountains-
Ventura County Mountains-
Including the cities of Santa Maria, Lompoc, Vandenberg, Solvang,
Santa Ynez, Paso Robles, Atascadero, Cuyama, Black Mountain, 
San Marcos Pass, San Rafael Wilderness Area, 
Dick Smith Wilderness Area, Lockwood Valley, and Mount Pinos
1208 PM PST Tue Nov 17 2020

...WIND ADVISORY HAS EXPIRED...

Winds have diminished below advisory levels, although still gusty
at times.

$$

CAZ054-180500-
/O.CON.KLOX.WI.Y.0073.000000T0000Z-201118T0500Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
1208 PM PST Tue Nov 17 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WHAT...South winds 25 to 40 mph with gusts up to 55 mph 
  expected. 

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range. Strongest at higher elevations and through the 
  Interstate 5 corridor. 

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result. 

* ADDITIONAL DETAILS...Roadways may be affected by gusty cross 
  winds. This includes Interstate 5 and Highway 14. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
993 
WWUS76 KLOX 180504
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
904 PM PST Tue Nov 17 2020

CAZ054-180615-
/O.EXP.KLOX.WI.Y.0073.000000T0000Z-201118T0500Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
904 PM PST Tue Nov 17 2020

...WIND ADVISORY HAS EXPIRED...

Winds have diminished below advisory levels. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 16, 1:56 PM PST, 6 minutes earlier.

Area forecast discussion, Nov 16, 1:56 PM PST, 6 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
156 PM PST Mon Nov 16 2020

.SYNOPSIS...16/927 AM.

Moderate offshore flow in place will bring very warm and dry
conditions across the coastal and valley areas today, along with
gusty offshore winds through and below passes and canyons. Gusty
southerly winds are expected later tonight and Tuesday,
especially in the mountains as a cold front approaches. The front
will spread light rain across the Central Coast Tuesday into
Wednesday and as far south as Santa Barbara. A cooling trend will
begin Tuesday and continue through the week.

&&

.SHORT TERM (TDY-THU)...16/143 PM.

A hot day around the area, especially at lower elevations where a
number of records have been tied or broken. Breezy offshore winds
continue though they are starting to shift towards the south as a
cold front approaches from the west. This trend will continue
through tonight with south winds strengthening above advisory
levels in the mountains and interior SLO County through at least
mid day Tuesday. Higher elevations could see gusts close to 60
mph, including through parts of the I5 corridor heading into Kern
County. Hi res models indicate advisory level winds may continue
into Wednesday morning across the higher elevations of the eastern
San Gabriels.

The shift to south winds will mean an abrupt end to the hot temps
we are seeing today and highs tomorrow will be as much as 20
degrees cooler. There may even be some marine layer clouds along
the Central Coast in the morning. The cold front will spread light
rain into nrn SLO County by Tuesday evening and through SB County
Tuesday night into early Wednesday. Measurable rain is not
expected in most of LA/Ventura Counties but there could be a
sprinkle or two as the front goes through there Wednesday
afternoon. Amounts up north expected to be around a quarter inch
or less, except for up to a half inch in the coastal hills near
the Monterey County line.

Cooler weather will continue into Thursday with highs mostly in
the 60s to lower 70s. Northerly flow will be increasing through
the day and some gusty Sundowner winds are likely in srn SB County
Thursday evening, possibly near advisory levels.

.LONG TERM (FRI-MON)...16/152 PM.

North to northeast flow expected to dominate the weather pattern
through the weekend as a couple of dry troughs pass through the
area. Pressure gradient forecasts suggest winds may reach advisory
levels at times. With the troughs going through the air mass will
remain on the cool side so lower elevations temps expected to
remain in the 60s to lower 70s, warmest on Monday. Additional
warming expected Tuesday and Wednesday of next week as ridging
develops.

&&

.AVIATION...16/1743Z.

At 1740Z at KLAX, there was a surface based inversion. The top
of the inversion was around 1600 feet with a temp of 25 degrees
C.

VFR conds are expected for the region through the forecast
period. Gusty NE winds will affect the valleys and foothills of
the LA and VTU Counties until 21Z, then become diurnal SW-W winds.
Also gusty NE winds through the below passes and canyons of the
Santa Lucia Mtns in SLO County through early this afternoon. There
will be areas of LLWS and moderate UDDF. Gusty SE winds are
expected to develop tonight across much of SLO and SBA Barbara
Counties, especially in higher terrain, extending into the mtns of
VTU County.

KLAX...High confidence in the 18Z TAF with VFR conditions
through the period. E winds remaining below 7 kt Tue morning.
KBUR...High confidence in the 18Z TAF with VFR conditions through
the period.

&&

.MARINE...16/142 PM.

Across the outer waters, moderate confidence in the forecast.
Small Craft Advisory (SCA) level SE-S winds will develop mainly
after midnight and persist through Tue afternoon across the
northern zones (PZZ670/PZZ673). SCA conds are not expected Tue
night through Wed night. There is a 60% chance of SCA level NW
winds by Thu that continue through Fri.

Across the nearshore waters of the Central Coast, moderate
confidence in the forecast. SCA level SE-S winds will develop
mainly after midnight and persist through Tue morning. There is a
50% chance of SCA level NW winds just offshore on Thu, then SCA
conds are likely Fri.

Across the inner waters south of Pt Conception, moderate
confidence in the forecast. There is a very minimal chance of SCA
level S-SE winds late tonight for the western SBA Channel,
otherwise no SCA conds expected through Wed. There is a 30% chance
of SCA level W-NW winds across far western portions of the SBA
Channel Thu through Fri.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Beach Hazards Statement in effect until 8 PM PST this evening
      for zones 34-35. (See LAXCFWLOX).
     Wind Advisory in effect from 10 PM this evening to noon PST
      Tuesday for zones 37-51>53. (See LAXNPWLOX).
     Wind Advisory in effect from 10 PM this evening to 9 PM PST
      Tuesday for zone 54. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect from midnight tonight to noon
      PST Tuesday for zone 645. (See LAXMWWLOX).
     Small Craft Advisory in effect from midnight tonight to 3 PM
      PST Tuesday for zones 670-673. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (THU-MON).

Gusty northerly winds are expected through the period, possibly
reaching advisory levels at times while gales are possible over
the coastal waters.

&&

PUBLIC...MW/Hall
AVIATION...EB
MARINE...EB
SYNOPSIS...MW

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 3:02 AM PSTSmall Craft AdvisoryLOX9 hr
Nov 16, 3:02 AM PSTSmall Craft AdvisoryLOX36 hr

Nearby

Wind Advisories in California, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.